# SDR R61A20110149

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 14,785 hours, 11,323 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0988
- Condition: Unserviceable
- Location: R2 Door
- Part time: 8,900 hours, 7,112 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EVACUATION SLIDE LACING CAME LOOSE.  MAINTENANCE REMOVED AND REPLACED R2 DOOR EMERGENCY EVACUATION SLIDE PER EMB AMM.
